# SDR DALA2019042802771

- Difficulty date: April 26, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,971 hours, 21,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 MAIN CABIN @ BS1280 EXISTING REPAIR HAS A GOUGE BEWTEEN S9L AND S14L. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON FRAME STA 1280 STR 10L TO STR 15L IAW ER/A# 513680-14AD REV B SECTION II PERMANENT REPAIR. (1048926)
